MAUDE Adverse Event Report: CONMED LARGO HALL MICROFREE; SAW, POWERED, AND ACCESSORIES

CONMED LARGO HALL MICROFREE; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO8300SB
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
A sales representative reported on behalf of a customer that the pro8300sb, hall microfree oscillating saw device was used in a foot and ankle procedure on (b)(6) 2024, and they ¿had a recip saw break today during surgery.Patient wasn¿t harmed.¿.Further assessment found that all fragments were retrieved from the surgical site, and the procedure was completed as normal with an alternate device and a delay of ¿3 minutes for a new saw¿.There was no injury, medical/surgical intervention or extended hospitalization required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation of the device found saw head ¿ broken yoke.Preventative maintenance is overdue.Root cause cannot be determined, however, based upon evaluation of the device; a possible cause of this event could be lack of preventative and / or exceeded use.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of two reports, regarding two devices, for this device family and failure mode.During this same time frame 1,383 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.001.Per the instructions for use, the user is advised the following: the hall® microfree¿ battery handpieces (pro8000sb, pro8100sb, pro8200sb, pro8250sb, pro8300sb, pro8400sb, pro8600sb) and attachments shall be returned every 12 months for servicing.Handle all equipment carefully.If any equipment is dropped or damaged in any way, return it immediately for service.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
HALL MICROFREE
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20879425
Report Number1017294-2024-00144
Device Sequence Number7851021
Product Code HAB
UDI-Device Identifier10653405005742
UDI-Public(01)10653405005742(11)210412
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO8300SB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic